The Schur multiplier of a generalized Baumslag-Solitar group
Rendiconti del Seminario Matematico della Università di Padova, Volume 125  (2011), p. 207-216
@article{RSMUP_2011__125__207_0,
     author = {Robinson, Derek J. S.},
     title = {The Schur multiplier of a generalized Baumslag-Solitar group},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {125},
     year = {2011},
     pages = {207-216},
     zbl = {1238.20040},
     mrnumber = {2866127},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2011__125__207_0}
}
Robinson, Derek J. S. The Schur multiplier of a generalized Baumslag-Solitar group. Rendiconti del Seminario Matematico della Università di Padova, Volume 125 (2011) , pp. 207-216. http://www.numdam.org/item/RSMUP_2011__125__207_0/

[1] O. Bogopolski, Introduction to Group Theory, European Math. Soc., Zürich, 2008. | MR 2396717 | Zbl 1215.20001

[2] K. S. Brown, Cohomology of Groups, Graduate Texts, vol. 87, Springer, New York, 1982. | MR 672956 | Zbl 0584.20036

[3] D. E. Cohen, Combinatorial Group Theory: a Topological Approach, London Math. Soc., Student Texts, vol. 14, Cambridge, 1989. | MR 1020297 | Zbl 0697.20001

[4] A. L. Delgado - D. J. S. Robinson - M. Timm, Generalized Baumslag-Solitar groups and geometric homomorphisms, J. Pure Appl. Algebra, 215 (2011), pp. 398-410. | MR 2738359 | Zbl pre05833910

[5] A. L. Delgado - D. J. S. Robinson - M. Timm, The topology of generalized Baumslag-Solitar groups, preprint.

[6] M. Forester, On uniqueness of JSG decompositions of finitely generated groups, Comment. Math. Helv., 78 (2003), pp. 740-741. | MR 2016693 | Zbl 1040.20032

[7] P. H. Kropholler, Baumslag-Solitar groups and some other groups of cohomological dimension two, Comment. Math. Helv., 65 (4) (1990), pp. 547-558. | MR 1078097 | Zbl 0744.20044

[8] G. Levitt, On the automorphism group of generalized Baumslag-Solitar groups, Geom. Topol., 11 (2007), pp. 473-515. | MR 2302496 | Zbl 1143.20014

[9] J. J. Rotman, An Introduction to Homological Algebra, 2nd ed., Springer, New York, 2008. | MR 538169 | Zbl 0441.18018

[10] J. P. Serre, Trees, translated from the French by J. Stillwell, Springer, Berlin, 1960. | MR 1954121 | Zbl 0548.20018